# SDR USAA2012060600004

- Difficulty date: June 5, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 12,242 hours, 1,605 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 EMERGENCY OPERATION CYLINDER PRESSURE LOW.   MAINTENANCE SERVICED DOORS R4 EMERGENCY OPERATIONS CYLINDER.
